# SDR VNAA2014061000007

- Difficulty date: June 10, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 24,185 hours, 24,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION WAS FOUND ON TRASVERSE BEAM PLATE BETWEEN LBL 9 AND LBL 27 AT FS 589.  THE AREA WAS INSPECTED, R & R TRANSVERSE BEAM PLATE USING AMM.  ACFT WAS RELEASED FOR SERVICE.
